# SDR 95ZZZX4600

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N490JT
- Make and model: Beech C90A
- Aircraft serial: LJ1312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 130909B130
- Condition: Missing
- Location: Lt Mlg Strut
- Part time: 1,630 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR ASSEMBLY COLLAPSED ON LANDING.  THE LOWER DRAG LINK TO STRUT ASSEMBLY BOLT WAS MISSING.  IT IS NOT CLEAR WHY THE BOLT WAS MISSING.  THE BOLT WAS PRESENT 9 HOURS AND 28 LANDINGS PRIOR.
